About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 571954, 9 pages
http://dx.doi.org/10.1155/2013/571954
Research Article

Monotone-Iterative Method for Solving Antiperiodic Nonlinear Boundary Value Problems for Generalized Delay Difference Equations with Maxima

1Faculty of Mathematics and Informatics, Plovdiv University, Tzar Asen 24, 4000 Plovdiv, Bulgaria
2Department of Mathematics, University of Chemical Technology and Metallurgy, Kl. Ohridski 8, 1756 Sofia, Bulgaria

Received 26 February 2013; Revised 30 June 2013; Accepted 17 July 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Angel Golev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Angel Golev, Snezhana Hristova, and Svetoslav Nenov, “Monotone-Iterative Method for Solving Antiperiodic Nonlinear Boundary Value Problems for Generalized Delay Difference Equations with Maxima,” Abstract and Applied Analysis, vol. 2013, Article ID 571954, 9 pages, 2013. doi:10.1155/2013/571954